Erythromycinbs

Updated
Comments Submitted Says:

my tooth flared out again, the dentist gave me erythromycinbs instead of pulling it. I had some left, so I starting taking it again. I didn't want it pulled. I know I am prolonging it being pulled. Taking this med. again, will the infection not go through my body.

3 Comments

Earliest Newest Votes
1
sherry jesram Says:

does this medicine cause bleeding

Was this helpful? 0
2
sherry jesram Says:

erythcinbs cause bleeding

Was this helpful? 0
3
VerFree Says:

Erythromycin is an antibiotic that is used to treat, or prevent infections. Its typical side effects may include nausea, dizziness, non-allergic skin rash, diarrhea, and headache.

There are no warnings stating that it has been known to cause bleeding.

As to the tooth, just because you've taken an antibiotic, before, doesn't mean it won't work for you, again. You should take it, and see if it works.

But yes, if you have a bad tooth that is becoming repeatedly infected, you should have it removed, as there is a risk of the infection from it causing serious health issues.

Having had to get dentures years ago, I don't regret it, I do not miss the infections, and pain.

Is there anything else I can help with?

Was this helpful? 0

More Discussions:

erythromycinbs 500mg

medication antibiotics ## This is used to treat various types of infections. Some of the most common side effects includ...

1 REPLY
erythromycinbs 500MGTB

Can this mesicine be taken by people who are allergic to PNCN?...